# SDR 2013FA0000614

- Difficulty date: September 26, 2013
- Submitted: October 25, 2013
- Operation: General aviation
- Aircraft: N2690T
- Make and model: Cessna 414A
- Aircraft serial: 414A0408
- Engine: Cont TSIO520NB
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Collar
- Part number: 629680
- Condition: Scored
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

TEST FLEW FOR FIRST FLIGHT AFTER INSTALLING REBUILT ENGINES.  AFTER .5 HR, LT ENGINE LOST POWER AND WOULD ONLY MAINTAIN 1700 RPM.  AFTER TRYING TO REGAIN POWER WITH FUEL PUMP ON AND SELECTING OTHER WING,  COULD NOT GET IT TO DEVELOP ANYMORE THAN THE 1700 RPM.  LANDED ACFT AND FOUND LT PROP WAS FEATHERED.  AFTER TROUBLESHOOTING, FOUND THAT THE ENGINE WOULD GO INTO A FEATHER ON THE GROUND AS WELL.  REMOVED ALTERNATOR TO INSPECT TRANSFER COLLAR AND FOUND THE LOWER NUT TOOK VERY LITTLE TORQUE TO BREAK IT LOOSE WHERE AS THE TOP NUT HAD MUCH MORE TORQUE.  AFTER REMOVING THE COLLAR HALF FOUND IT TO BE SCORED UP AND ALSO CRANKSHAFT HAD DAMAGE AS WELL.  REMOVED ENGINE TO SEND BACK FOR WARRANTY REPAIR.
